欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Coefficient Estimates for a Certain General Subclass of Analytic and Bi-Univalent Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 7 Page: 1047-1052
       
 
A New Look for Starlike Logharmonic Mappings

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 7 Page: 1053-1060
       
 
Continued Fraction Method for Approximation of Heat Conduction Dynamics in a Semi-Infinite Slab

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 7 Page: 1061-1066
       
 
Continued Fractions and Dynamics

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 7 Page: 1067-1090
       
 
Special Numbers on Analytic Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 7 Page: 1091-1098